An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Need help with Benzo Addiction

Discussion in 'Prescription Drugs' started by Blankman, Aug 24, 2019.

  1. Blankman

    Blankman Member

    It's been a couple years since I have taken any benzos but I suddenly got myself hooked back on them I am prescribed 1mg twice a day. Well that shortly went up to about 10mg 15 a day for about a month. I currently am taking 7 mg a day 4mg in the morning when I wake up and 3mg in the evening. And I still get small symptoms of withdrawl like sweating and anxiety. Anyhow, I have about 300mg of klonopin left and 630mg of valium saved up. I am trying to find the best way to taper down off the klonopin as fast as possible and when should I start using the valium and so forth. I just dont know what to do if any of you have experience with this it would be greatly appreciated. Thank you. This time I have been taking benzos for about 4 month and abusing them for about 1 month. PLEASE HELP!
  2. DoxyMom

    DoxyMom Community Champion

    @Blankman hello and welcome. I don't have experience with this. There is a post about tapering from Benzos along with a link. Look around in the meantime. @deanokat will be on as he is the one who posted it. You could search his posts or replys. We are here for you.
    True concern likes this.
  3. Joshstillclean

    Joshstillclean Community Champion

    Yes your in a bind here. But its good you've been saving up valium. My advice is to get on the valium as the sole benzo and then taper ten % a week until the final 4 weeks where you have a few different options.
    But I've done the math and you don't have enough valium to get through a detox that will take this long.
    Is recommend going inpatient. Really.
    I've detoxed from nearly all of the major drugs-except meth. And this Is the one I wouldn't even attempt at home. I would seek medical care and do it quickly.
    Forget being embarrassed or ashamed feelings as your tolerance and level of addiction can be very dangerous.
    But type in benzobuddies...you should get a lot of help there.